Reducibility of uniform structures
Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1284-1285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_6_a4,
author = {A. A. Ivanov},
title = {Reducibility of uniform structures},
journal = {Doklady Akademii Nauk},
pages = {1284--1285},
year = {1972},
volume = {205},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a4/}
}
A. A. Ivanov. Reducibility of uniform structures. Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1284-1285. http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a4/